8-YEAR-OLD BOY SUFFERS HORRIFIC PFIZER VAXXX INDUCED INJURIESApril 3, 2022
8-YEAR-OLD BOY SUFFERS HORRIFIC PFIZER VAXXX INDUCED INJURIES
WAKE UP PARENTS. STOP KILLING YOUR CHILDREN. Eight-year-old Richard Jeferson Bustamante Bautista has had a horrific reaction to the Pfizer COVID Vaccine.
He received the first dose on January 30, 2022 and the second dose on February 21, 2022.
A few days later he developed “Stevens-Johnson Syndrome” and is currently hospitalized.
He had a reaction three days after his 2nd Pfizer dose. He had hives all over his body, and has been in two different hospitals since. He’s currently in a children’s hospital in Lima, being treated in the burn unit for his skin condition.
He is progressively getting worse.
The father didn’t know the vaccine was experimental, and was all but forced into giving it to his son as there was the threat of him not being able to attend classes without it…